Free subgroups of the orthogonal group

J. de Groot; T. Dekker

Compositio Mathematica (1954-1956)

  • Volume: 12, page 134-136
  • ISSN: 0010-437X

How to cite


de Groot, J., and Dekker, T.. "Free subgroups of the orthogonal group." Compositio Mathematica 12 (1954-1956): 134-136. <>.

author = {de Groot, J., Dekker, T.},
journal = {Compositio Mathematica},
keywords = {Group theory},
language = {eng},
pages = {134-136},
publisher = {Kraus Reprint},
title = {Free subgroups of the orthogonal group},
url = {},
volume = {12},
year = {1954-1956},

AU - de Groot, J.
AU - Dekker, T.
TI - Free subgroups of the orthogonal group
JO - Compositio Mathematica
PY - 1954-1956
PB - Kraus Reprint
VL - 12
SP - 134
EP - 136
LA - eng
KW - Group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.